MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CRANIAL GUIDANCE SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CRANIAL GUIDANCE SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-670-000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that it was difficult to achieve good registration with surface tracing.After several attempts, point to point registration with no tracing was used.When the surgeon got into anatomy, they indicated that the navigation was off by 7-8 mm.The surgeon reported she had to take a blood vessel due to navigation.Additional information has been requested from the user facility.
 
Event or Problem Description
The customer reported that it was difficult to achieve good registration with surface tracing.After several attempts, point to point registration with no tracing was used.When the surgeon got into anatomy, they indicated that the navigation was off by 7-8 mm.The surgeon reported she had to take a blood vessel due to navigation.The user facility was not able to provide any further information regarding the reported event.
 
Additional Manufacturer Narrative
Update: h3, h6 device evaluation: follow-up report submitted to document the device evaluation.

Brand Name
CRANIAL GUIDANCE SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17952272
Report Number3015967359-2023-02119
Device Sequence Number20474347
Product Code HAW
UDI-Device Identifier07613327538298
UDI-Public07613327538298
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K220593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6000-670-000
Device Lot NumberVERSION: 4.0-28/028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown